RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2018, том 23(39), выпуск 2, страницы 41–54 (Mi thsp293)  

Estimates of distances between solutions of Fokker–Planck–Kolmogorov equations with partially degenerate diffusion matrices

Oxana A. Manitaa, Maxim S. Romanova, Stanislav V. Shaposhnikovba

a Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b National Research University "Higher School of Economics", Moscow

Аннотация: Using a metric which interpolates between the Kantorovich metric and the total variation norm we estimate the distance between solutions to Fokker–Planck–Kolmogorov equations with degenerate diffusion matrices. Some relations between the degeneracy of the diffusion matrix and the regularity of the drift coefficient are analysed. Applications to nonlinear Fokker–Planck–Kolmogorov equations are given.

Ключевые слова: Fokker–Planck–Kolmogorov equation, Degenerate diffusion matrix.

Полный текст: PDF файл (285 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 35K10, 35K55, 60J60
Язык публикации: английский

Образец цитирования: Oxana A. Manita, Maxim S. Romanov, Stanislav V. Shaposhnikov, “Estimates of distances between solutions of Fokker–Planck–Kolmogorov equations with partially degenerate diffusion matrices”, Theory Stoch. Process., 23(39):2 (2018), 41–54

Цитирование в формате AMSBIB
\RBibitem{ManRomSha18}
\by Oxana~A.~Manita, Maxim~S.~Romanov, Stanislav~V.~Shaposhnikov
\paper Estimates of distances between solutions of Fokker--Planck--Kolmogorov equations with partially degenerate diffusion matrices
\jour Theory Stoch. Process.
\yr 2018
\vol 23(39)
\issue 2
\pages 41--54
\mathnet{http://mi.mathnet.ru/thsp293}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp293
  • http://mi.mathnet.ru/rus/thsp/v23/i2/p41

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:64
    Полный текст:21
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020